Celebratio Mathematica

S. R. Srinivasa Varadhan

Probability and statistics

Bibliography

Works connected to Claude Kipnis

Filter the Bibliography List

clear

C. Kipnis and S. R. S. Varadhan: “Cent­ral lim­it the­or­ems for ad­dit­ive func­tion­als of re­vers­ible Markov chains and ap­plic­a­tions,” pp. 65–​70 in Col­loque en l’hon­neur de Laurent Schwartz, volume 2 (École Poly­tech­nique, Pal­aiseau, 30 May–3 June, 1983). As­térisque 132. 1985. MR 816760 Zbl 0584.​60043 incollection

C. Kipnis and S. R. S. Varadhan: “Cent­ral lim­it the­or­em for ad­dit­ive func­tion­als of re­vers­ible Markov pro­cesses and ap­plic­a­tions to simple ex­clu­sions,” Comm. Math. Phys. 104 : 1 (1986), pp. 1–​19. MR 834478 Zbl 0588.​60058 article

C. Kipnis, S. Olla, and S. R. S. Varadhan: “Hy­dro­dynam­ics and large de­vi­ation for simple ex­clu­sion pro­cesses,” Comm. Pure Ap­pl. Math. 42 : 2 (1989), pp. 115–​137. MR 978701 Zbl 0644.​76001 article